# SDR SWIA200312740

- Difficulty date: December 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 22,802 hours, 31,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CENTER CABIN SECTION (ROWS 4-7) EMERGENCY LIGHTS; FLOOR, SIDE AND CEILING; WILL INTERMITTENTLY FAIL BY DIMMING OUT AFTER ILLUMINATING FOR SEVERAL SECONDS DURING TEST.  REMOVED AND REPLACED MID BATTERY PACK IAW 33-50-02.  OPS CHECK GOOD.  S/N OFF: 1076/06-92.
